Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Regularly feeling flushed w/ ear redness
Mar 14, 2010

I am regularly feeling flushed and experiencing a warmth/redness in my ears at the same time every day. This has been occuring for the past six weeks.

I had previously been on Lexiva and Norivir, but changed to Intellence and Isentrix in December. I generally do not experience any long term side effects from previous changes in medicine. Any time I have experienced side-effects, they dissipate within a week or two and occur shortly after changing meds.

I did not experience these side effects until nearly two months after changing meds. Could this be a side effect so long after having started the regimine? I have been postive 25 years and have never experienced these symptoms. Any suggestions?

Response from Dr. Henry

Flushing limited to the face would be unusual but possible from your current regimen. Both raltegravir (risk may be increased with high fat meals or alcohol) and less often etravirine can occasionally result in localized flushing. That is a diagnosis of exclusion often needed a careful program of switching off one med at a time (replacing with other effective med)with a period of observation before the next switch is initiated. KH



Previous
Atripla - Long Term Side Effects
Next
Side effects on HIV treatments

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement